# SDR DALA2025091006689

- Difficulty date: September 9, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 76,491 hours, 29,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1189407) CORROSION ON INTERCOSTALS (3 EAS) STA 500D TO 500E S25L ,500F TO 500G S25L, 500G TO 500H S25L, AT FWD CARGO COMPARMENT. INTERCOSTAL (3 EAS) WERE REPLACED AND FABRICATE AND REPAIRED: INTERCOSTAL FROM STA 500D TO 500E S25L WAS FABRICATED PER DWG 143A7510 REV. A NEW INTERCOSTAL FROM STA 500F TO STA 500G WAS REPAIRED PER B737-800 SRM 53-30-53-2R PROC.1 REPAIR 1 NEW INTERCOSTAL 500G TO 500H S25L WAS REPLACED PER B737-800 SRM 51-40-02-0G.
